# SDR UALA2010011900237

- Difficulty date: January 16, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 72,183 hours, 11,690 cycles
- Engine: Pwa PW4060
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Static Inverter
- Part number: 100201022090
- Part serial: 2007
- Condition: Malfunctioned
- Location: Standby
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS STANDBY INVERTER MESSAGE DISPLAYED.   MSG IS INTERMITTANT, REPLACED STATIC INVERTER. ACCMP'D OP CK PASSED.
